# SDR 08FDEA04832

- Difficulty date: November 10, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 22,090 hours, 11,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A538202020
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK  RBL 18 HAS CORROSION 3 INCHES FWD OF FRAME 42.  REMOVED AND REPLACED SEAT TRACK FROM FR 40 TO FR 44 IAW SRM 51-40-41AND 51-40-44.
